# SDR DALA2024041104323

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 69,464 hours, 26,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Activation
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6703 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S. 2R SLIDE LIGHT INOP. CORRECTIVE ACTION: OPS CHECKED 2R DOOR SLIDE PER B757 AMM 25-66 COULD NOT DUPLICATE FAULT. OPS CHK OK
